MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G6313, L ALEXIS O C-SEC RET 5/BX; KGW

APPLIED MEDICAL RESOURCES G6313, L ALEXIS O C-SEC RET 5/BX; KGW
Model Number G6313
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Applied medical has just received the event device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed - lower segment caesarean section.Incision size measured- 12.5 cm.Alexis inserted and rolled down.Yellow placement ring was folded inwards, obstructing the operating field.Whilst baby was delivered, alexis came out of situ.When reinserting alexis o c section, it would not stay in place.Another alexis o c section was used.Type of intervention - another alexis o c section was used.Patient status -did a patient injury or illness occur associated with the complaint event? no.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant's experience could not be replicated or confirmed and there were no visible non-conformances.When the inner ring was compressed, it returned to its original circular shape when it was released.Although the exact root cause of the reported event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
G6313, L ALEXIS O C-SEC RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7049734
Report Number2027111-2017-02120
Device Sequence Number11121923
Product Code KGW
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129(17)200613(30)01(10)1298996
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/13/2020
Device Model NumberG6313
Device Catalogue Number101356801
Device Lot Number1298996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1